# SDR AALA20130226003

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 37,494 hours, 15,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING ESCAPE HATCH EXIT IDENTIFIER UNREADABLE.  REMOVED AND REPLACED LEFT AFT OVERWING ESCAPE HATCH EXIT IDENTIFIER LENS.  OPS CHECK NORMAL.
